Online 24/7+Friendly Toll Free Service
6-6 Pacific/9-9 Eastern (Monday-Friday)

Extra-Strength Non-Aspirin - 100 per box

Extra-Strength Non-Aspirin - 100 per box

This item is discontinued. Click the "See New Item" button to see our recommended replacement item. ►

Product Description

Details

This item is discontinued. Click the "See New Item" button above or HERE to see our recommended replacement item.

Extra-Strength Non-Aspirin Tablets - 50 2-Packs - 100 Tablets Per Dispenser Box

Comparable to Extra-Strength Tylenol, our extra-strength non-aspirin pain reliever offers temporary relief from a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also reduces fever. Active ingredient: Acetaminophen, 500 mg.

Note: The above is the Manufacturer description, however, we think it is helpful to advise that these are packaged as 50 two-packs, this is the industry standard description & packaging as the recommended dosage is 2 tablets, so they are packaged in convenient single dose packs (50 x 2 = 100 tablets).

H418, H-418, 1435, 2555

Read More